This forum is an un-mediated, patient-to-patient forum for questions and support regarding HPV issues such as: genital warts, causes, diagnosis, cervical cancer, HPV in men, PAP tests, treatment, telling your spouse or partner
So it has been 3 months and I am having my second outbreak. I felt some bumps between my vagina/anus and immediately started applying cream.
Around the time I started applying the cream, my anus has started getting really sore, irritated, swollen, rashy almost. I have to inform you that I have had hemmeroids for a few years now that have never really gone away. But they have never made my anus irritated or rashy before!
I was wondering if you think these are more genital warts (besides the ones I already noticed on the skin between the vagina/anus) or is my anus irritated from the Aldara cream? or is this just my hemmeroids acting up do you think?
Aldara can be really irritating to the skin. In my experience it was very itchy and depending on the place, it would get very sore. From what I know, warts shouldn't hurt and mine did not itch until I applied Aldara. I tried to wake up early to wash it off asap because the longer you have it on, the more it hurts. Also, try to keep the area dry, even if it means excusing yourself to the bathroom frequently. And try to only apply the cream to the affected area. You really (really) don't need to use the whole packet.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.